Alabama, 2012

Hail and Damaging Winds in Alabama, March 31, 2012

March 31, 2012 · NWS BMX · 31 events in 10 counties and zones

A strong shortwave moved across the area during the evening hours on Saturday, March 31, 2012. With moderate instability in place (1500-2500 J/kg) and steep mid level lapse rates due to 500 mb temperatures of -18 degrees C, supercell thunderstorms produced widespread large hail across locations in northwest Central Alabama.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

A strong shortwave moved across the area during the evening hours on Saturday, March 31, 2012. With moderate instability in place (1500-2500 J/kg) and steep mid level lapse rates due to 500 mb temperatures of -18 degrees C, supercell thunderstorms produced widespread large hail across locations in northwest Central Alabama. Hail larger than golf balls was reported with numerous thunderstorms. In addition, thunderstorms tracked across the same areas, resulting in multiple rounds of large hail for the same locations.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Mar 31, 2:08 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 31, 2:08 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT SAT MAR 31 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY.

AN UPPER LEVEL TROF AXIS (COLD POCKET) WILL PASS THROUGH NORTHERN
ALABAMA AND GEORGIA THIS EVENING. SCATTERED STRONG TO SEVERE STORMS
WILL CONTINUE TO TRACK SOUTHEAST THROUGH THE EARLY EVENING HOURS
AND AFFECT MAINLY AREAS NORTH OF I-20...WITH LARGE HAIL BEING THE
PRIMARY THREAT. FOG WILL ONCE AGAIN AN ISSUE LATER TONIGHT AND
THROUGH EARLY SUNDAY MORNING. THE LOWEST VISIBILITIES WILL LIKELY
BE ACROSS EAST ALABAMA WHERE TEMPERATURES ARE FORECAST TO FALL
SLIGHTLY BELOW THE AFTERNOON SURFACE DEWPOINTS...CONSIDERED THE
CROSSOVER TEMPERATURE.

THE UPPER RIDGE BUILDS EASTWARD INTO THE SOUTHEAST STATES SUNDAY
AND MONDAY AHEAD OF A DIGGING UPPER TROF OVER THE SOUTHWEST
STATES. THIS WILL RESULT IN VERY WARM AFTERNOON TEMPERATURES WITH
HIGHS ONCE AGAIN FLIRTING WITH RECORD VALUES. RECORD HIGHS FOR THE
MAIN CLIMATE SITES ARE LISTED BELOW. A FEW OF THE MODELS CONTINUE
TO SHOW ISOLATED STORMS ACROSS CENTRAL ALABAMA ON SUNDAY. THE MID
LEVEL LAPSE RATES ARE NOT AS FAVORABLE ON SUNDAY DUE TO WARMING
TEMPERATURES ALOFT...BUT THERE IS LITTLE OR NO CAP...SO AN
ISOLATED SEVERE STORM POSSIBLE IN THE AFTERNOON. REMOVED
THUNDERSTORMS FOR MONDAY AS TEMPERATURES WARM ENOUGH ALOFT TO
PRODUCE A CAPPING INVERSION.

.LONG TERM...WEDNESDAY THROUGH SATURDAY.

THE CUT-OFF LOW WILL CONTINUE TO TRACK EAST NORTHEAST AND BRING
INCREASING CHANCES OF RAIN TO ALABAMA BY WEDNESDAY. THE MODELS
NORMALLY HAVE A DIFFICULT TIME WITH THE PROGRESSION OF THESE
SYSTEMS AND FORECAST CONFIDENCE REMAINS LOW REGARDING AREAL
COVERAGE OF RAIN FOR GIVEN DAY. THE ECMWF MODEL MAINTAINS THE
STRENGTH OF THE UPPER LOW WHILE THE GFS WEAKENS THE LOW AND OPENS
IT UP INTO A TROF. BOTH SOLUTIONS MAINTAIN SOME RISK OF
PRECIPITATION THROUGH FRIDAY...AND NO BIG VARIATIONS IN POPS FROM
ONE DAY TO THE NEXT. THE REM ANTS OF THE UPPER LOW SHOULD BE EAST
OF AREA BY SATURDAY AND KEPT RAIN OUT OF THE FORECAST.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

THE MORNING BATCH OF SHOWERS AND THUNDERSTORMS HAS PRETTY MUCH PUSHED
OUT OF THE AREA...ALTHOUGH A FEW MORE SHOWERS ARE POPPING UP AROUND
MGM AND MAY MOVE TOWARD TOI IN THE NEXT FEW HOURS. I'VE OPTED TO USE
VCSH TO ACCOUNT FOR THESE -- IF ANY WERE TO HIT MGM OR TOI...THEY
WOULD BE FAIRLY BRIEF AND NOT CAUSE A SIGNIFICANT/LONG DURATION OF
CEILING/VISIBILITY RESTRICTIONS.

BACK TO THE NORTH OF THOSE LOCATIONS...CONDITIONS ARE MUCH BETTER
AND SHOULD REMAIN SO THROUGH AT LEAST SUNSET. THERE WAS AN AREA OF
THUNDERSTORMS DEVELOPING IN MIDDLE TN...THAT APPEARED TO BE MOVING
SOUTH. THESE STORMS COULD CONCEIVABLY REACH TCL/BHM/EET/ANB LATER
THIS AFTERNOON OR THIS EVENING. MY CONFIDENCE IN THIS SCENARIO IS
RATHER LOW AT THIS POINT HOWEVER...AND THERE SHOULD BE MANY HOURS OF
LEAD TIME TO SEND UPDATES IF NEEDED.

SINCE THE SOUTHERN TERMINALS GOT MORE RAIN LATER IN THE MORNING THIS
MORNING...AND WILL HAVE MORE CLOUDS LASTING LONGER INTO THE
AFTERNOON...I HIT THE OVERNIGHT CLOUDS/FOG A BIT HARDER DOWN THERE.
IF THE AFOREMENTIONED AREA OF STORMS TO THE NORTH DOES MOVE THROUGH
THE NORTHERN TAF LOCATIONS...THEN THEY WOULD ALSO NEED TO HAVE
VISIBILITIES AND/OR CEILINGS LOWERED IN LATER FORECASTS/UPDATES.

/61/

&&

.CLIMATE...

AN UPPER LEVEL RIDGE SETS UP OVER THE AREA THIS WEEKEND AND WILL TRY
TO HOLD FIRM THROUGH AT LEAST TUESDAY. WITH THIS RIDGE IN PLACE
SOUTHERLY FLOW AND PLENTY OF SUN WILL ALLOW TEMPERATURES TO WARM UP
QUITE A BIT...EVEN APPROACHING RECORD LEVELS. BELOW ARE THE RECORD
HIGH TEMPERATURES FOR TODAY THROUGH TUESDAY. WILL ADD MORE DAYS OVER
THE NEXT FEW NIGHTS IF ANY FURTHER DAYS FORECAST APPEAR TO BE NEAR
RECORDS.

SUNDAY APRIL 1

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          86              1974
MONTGOMERY          87              1974
TUSCALOOSA          87              1970/1978
ANNISTON            87              1974

MONDAY APRIL 2

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          85              2006
MONTGOMERY          88              2006
TUSCALOOSA          88              2006
ANNISTON            87              1978

TUESDAY APRIL 3

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          87              1999
MONTGOMERY          87              1999
TUSCALOOSA          86              1963
ANNISTON            89              1999

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     54  85  58  86  59 /  30  20  10  10  10
ANNISTON    56  87  60  86  60 /  30  20  10  10  10
BIRMINGHAM  62  87  63  86  63 /  20  20  10  10  10
TUSCALOOSA  60  88  60  87  61 /  20  20  10  10  10
CALERA      60  87  62  85  62 /  20  20  10  10  10
AUBURN      60  85  63  84  63 /  20  20  10  10  10
MONTGOMERY  60  88  61  87  62 /  20  20  10  10  10
TROY        58  86  60  86  60 /  20  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 31, 8:30 AM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
930 AM CDT SAT MAR 31 2012

ALZ011>015-017>050-011430-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
930 AM CDT SAT MAR 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM 3 PM TO 10 PM
THIS AFTERNOON AND EVENING...MAINLY FOR AREAS NORTH OF US-80. THE
PRIMARY THREAT FROM ANY SEVERE STORMS THAT DO DEVELOP WILL BE LARGE
HAIL...WITH DAMAGING STRAIGHT LINE WINDS A SECONDARY THREAT.

AREAS OF FOG MAY REDEVELOP ACROSS ALL OF CENTRAL ALABAMA
OVERNIGHT...REDUCING VISIBILITIES TO ONE MILE OR LESS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE NEXT ROUND OF SEVERE THUNDERSTORMS WILL BE FROM TUESDAY
AFTERNOON THROUGH WEDNESDAY NIGHT ACROSS ALL OF CENTRAL ALABAMA.
THE HAZARDOUS THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL. THE STORMS WILL DEVELOP ALONG AND AHEAD OF A COLD
FRONT THAT WILL PUSH ACROSS CENTRAL ALABAMA BY EARLY THURSDAY.
MODELS CONTINUE TO TREND SLOWER WITH THIS SYSTEM SO THERE MAY
STILL BE CHANGES AS WE APPROACH THESE DAYS.

WE ARE IN THE HEART OF SEVERE WEATHER SEASON...SO PAY SPECIAL
ATTENTION TO ADDITIONAL DETAILS AS WE APPROACH THESE POTENTIAL
HAZARDOUS DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THIS AFTERNOON AND EARLY NEXT WEEK.

61

In the hours before

Special weather statement, Mar 31, 3:23 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT SAT MAR 31 2012

ALZ014-312200-
WINSTON AL-
423 PM CDT SAT MAR 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WINSTON COUNTY UNTIL
500 PM CDT...

AT 421 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR THE CORINTH RECREATION AREA...OR 5 MILES WEST OF
ARLEY...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ARLEY...
  FALLS CITY...
  LAKE SHORE...
  WILSON BEND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3412 8717 3408 8715 3400 8711 3399 8714
      3400 8719 3399 8721 3400 8724 3400 8738
      3413 8745 3416 8727
TIME...MOT...LOC 2123Z 312DEG 9KT 3409 8730

56
Special weather statement, Mar 31, 3:48 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT SAT MAR 31 2012

ALZ015-312215-
WALKER AL-
448 PM CDT SAT MAR 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALKER COUNTY UNTIL
515 PM CDT...

AT 444 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKE SHORE...OR 5 MILES SOUTH OF ARLEY...MOVING
SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CURRY...
  SIPSEY...
  LYNNS PARK...
  ROCKY HOLLOW...
  MANCHESTER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3396 8710 3394 8710 3392 8708 3390 8708
      3389 8701 3386 8697 3374 8715 3399 8735
      3400 8724 3399 8720 3400 8719 3400 8717
TIME...MOT...LOC 2148Z 322DEG 15KT 3400 8722

56

The radar

The Birmingham radar (KBMX), 99 km away, was scanning. The volume nearest the first event began at 22:11 UTC.

Open the radar archive at this moment

Event by event

27 hail, 4 thunderstorm wind. Local standard time, as filed.

Hail, Walker

When
March 31, 4:13 PM CST
Where
Walker County, 7.1 mi NE of Marigold
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
33.992, -87.182

Hail, Winston

When
March 31, 4:20 PM CST
Where
Winston County, 3.31 mi S of Double Spgs Arpt
Measured
1.75 in hail
Reported by
Public
Coordinates
34.102, -87.327

Golf ball sized hail was reported at the Corinth Recreation area, resulting in damage to several vehicles.

Hail, Walker

When
March 31, 4:58 PM CST
Where
Walker County, 2.55 mi NW of Sipsey
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
33.849, -87.107

Hail, Walker

When
March 31, 4:59 PM CST
Where
Walker County, 3.74 mi NW of Marigold
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
33.952, -87.323

Along Alabama Highway 195 north of Jasper, large hail damaged windows and sunroofs on approximately 40 vehicles and roofs on several homes.

Hail, Etowah

When
March 31, 5:10 PM CST
Where
Etowah County, 0.9 mi NW of Altoona
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
34.030, -86.330

Hail, Walker

When
March 31, 5:10 PM CST
Where
Walker County, 2.3 mi W of Sipsey
Measured
2 in hail
Reported by
Public
Coordinates
33.820, -87.120

Thunderstorm Wind, Walker

When
March 31, 5:10 PM CST
Where
Walker County, 2.3 mi W of Sipsey
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
33.820, -87.120

Wind gust estimated between 60 and 70 mph west of Sipsey, near old U.S. Highway 78.

Hail, Blount

When
March 31, 5:29 PM CST
Where
Blount County, 1.8 mi NE of Oneonta
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.970, -86.450

Hail, Walker

When
March 31, 5:30 PM CST
Where
Walker County, 1.09 mi NW of Jasper Walker Co Arp
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.881, -87.284

Hail, Winston

When
March 31, 5:45 PM CST
Where
Winston County, 0.54 mi ENE of Nesmith
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
34.173, -87.111

Hail, Winston

When
March 31, 5:51 PM CST
Where
Winston County, 0.54 mi ENE of Nesmith
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
34.173, -87.111

Thunderstorm Wind, Winston

When
March 31, 5:55 PM CST
Where
Winston County, 0.69 mi S of Nesmith
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
34.160, -87.120

A large antenna attached to the roof was blown off, causing minor shingle damage to a home on County Road 146.

Hail, Walker

When
March 31, 5:59 PM CST
Where
Walker County, Bradleytown
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
33.730, -87.280

Golf ball size hail was reported covering the ground in Parrish.

Hail, Winston

When
March 31, 6:02 PM CST
Where
Winston County, 0.9 mi NE of Helicon
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
34.130, -87.120

Golf ball size hail damaged several vehicles near the community of Helicon.

Hail, Walker

When
March 31, 6:03 PM CST
Where
Walker County, Bradleytown
Measured
1 in hail
Reported by
Public
Coordinates
33.730, -87.280

Large hail continued to fall in Parrish, and was still covering the ground.

Hail, Jefferson

When
March 31, 6:05 PM CST
Where
Jefferson County, 1.34 mi NNE of Powhatan
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
33.597, -87.108

Thunderstorm Wind, Winston

When
March 31, 6:11 PM CST
Where
Winston County, 2.04 mi WNW of Helicon
Measured
61 kt (70 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
34.126, -87.165

A large oak tree fell onto a home along County Road 126, causing extensive damage to the roof, ceiling joists, siding, and interior walls.

Thunderstorm Wind, Talladega

When
March 31, 6:14 PM CST
Where
Talladega County, 1.5 mi SSE of Talladega
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.410, -86.090

Several trees and power lines were blown down.

Hail, Jefferson

When
March 31, 6:30 PM CST
Where
Jefferson County, 0.13 mi NW of Short Creek
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.551, -87.102

Hail, Jefferson

When
March 31, 6:31 PM CST
Where
Jefferson County, 2.55 mi WNW of Maxine
Measured
3 in hail
Reported by
Broadcast Media
Coordinates
33.589, -87.193

Hail up to 3 inches in diameter was reported covering the ground at Bluff Creek along Mulberry Fork, at the Jefferson and Walker county line. A large amount of tree debris was also reported on the ground.

Hail, Jefferson

When
March 31, 6:35 PM CST
Where
Jefferson County, 2.45 mi WNW of Maxine
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
33.595, -87.188

Hail, Walker

When
March 31, 6:37 PM CST
Where
Walker County, 1.38 mi N of Marigold
Measured
1.75 in hail
Reported by
Public
Coordinates
33.940, -87.270

For the second time during this event, hail up to the size of golf balls was reported near Curry.

Hail, Jefferson

When
March 31, 6:56 PM CST
Where
Jefferson County, 0.35 mi NNW of Oak Grove
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.455, -87.153

Quarter size hail is covering the ground in Oak Grove.

Hail, Jefferson

When
March 31, 7:05 PM CST
Where
Jefferson County, 0.35 mi NNW of Oak Grove
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
33.455, -87.153

Hail has increased in size to half dollar in Oak Grove.

Hail, Winston

When
March 31, 7:29 PM CST
Where
Winston County, 1.07 mi SSE of Natural Bridge
Measured
1 in hail
Reported by
Public
Coordinates
34.085, -87.595

Hail, Jefferson

When
March 31, 7:46 PM CST
Where
Jefferson County, 3.59 mi WSW of Taylors Ferry
Measured
1.25 in hail
Reported by
Public
Coordinates
33.512, -87.258

Hail, Walker

When
March 31, 7:46 PM CST
Where
Walker County, 0.45 mi N of Eldridge
Measured
0.75 in hail
Reported by
Public
Coordinates
33.926, -87.619

Hail, Shelby

When
March 31, 7:55 PM CST
Where
Shelby County, 1.35 mi ENE of Montevallo
Measured
1 in hail
Reported by
Public
Coordinates
33.110, -86.850

Hail, Tuscaloosa

When
March 31, 8:05 PM CST
Where
Tuscaloosa County, 5.77 mi NNE of Shook
Measured
1.25 in hail
Reported by
Public
Coordinates
33.410, -87.251

Hail, Marion

When
March 31, 9:25 PM CST
Where
Marion County, 3.04 mi NW of Bexar
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
34.212, -88.187

Hail, Lamar

When
March 31, 10:05 PM CST
Where
Lamar County, 1.25 mi NE of Detroit
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
34.041, -88.153

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2012Every state in 2012This day in weather historyWarnings in Alabama, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 374271, 373386, 374272, 374273, 374275, 374276, 374278, 374277, 374274, 374279, 374280, 374287, 374284, 374285, 374286, 374289, 374288, 374296, 374290, 374291, 374295, 374292, 374297, 374298, 374300, 374301, 374302, 374303, 374304, 374305, 374306.